# SDR SWAA2018050721771

- Difficulty date: April 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CUTOUT CRACKED AT BS 294.5, STR 9R.  R&R STUB FRAME IAW DWG.
